I have been on Tramadol SR now for 14 months. I was started off on 300mg a day and because I was feeling good and the pain in my back was under control I reduced the dose to 150mg a day taken in the morning, this is good as the pain I get at times is minimal. The symptoms I have is the hair loss that is concerning me mostly. I do get dry mouth and night sweats as well. I also have type 2 diabetes.
Tramadol could as an rare side effect cause low or high blood pressure which is not good for the falling hair & specially if one is also having type 2 diabetes, would recommend that you ask your doc/pharmacist to may change to another med which is more suitable to your suitable.
Take care, be well & above all safe!
I took Tramadol for about 5 month and lost 2/3 of my hair. I used to have very long and thick hair. It's almost all gone.
I switched to Morphine but the hair loss goes on.
There is no doubt that these 2 drugs are the cause. I didn't want to believe it in the beginning. I'm in chronic pain - I can't live without.
So a blood sample was taken - nothing found.
It might be a rare symptome - but it happens to some... And many patients are males and/or older and half bold - they would't recognize that their hair is falling out.
- Dromadol SR Information for Consumers
- Dromadol SR Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dromadol SR (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jul 2010 • 1 answer
Posted 8 Jul 2011 • 3 answers
Posted 25 Apr 2012 • 1 answer
Posted 22 May 2014 • 1 answer
My hair is falling out really bad , had 2 sessions of the shots for migraines is the from the botox?
Posted 20 Aug 2016 • 1 answer